# SDR CA090212001

- Difficulty date: February 11, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 37,143 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Spar
- Condition: Failed
- Location: Rudder Actuator
- Part time: 37,695 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, R RUDDER TEST FAILED.  RUDDER PEDAL APPEARS TO BIND. UNABLE TO ACHIEVE MORE THAN HALF DEFLECTION.  INITIAL INSPECTION FOUND CTR PCA (LT HYD SYS) FULLY RETRACTED IN THE LT RUDDER DEFLECTION POSITION, WITH ONLY LT HYD SYS PRESSURIZED, RUDDER APPROX 4 INCHES RIGHT OF NEUTRAL PCA REMAINED FULL LEFT.  RIGHT RUDDER PEDAL INPUT APPROX 1/2 TRAVEL, PCA SUDDENLY WENT FULL RIGHT THEN BACK TO FULL LEFT AND REMAINED IN THAT POSITION FOR REMAINDER OF TEST.  WITH ALL 3 HYD SYSTEMS PRESSURIZED, FULL RIGHT PEDAL RUDDER MOVED TO THE RIGHT.  LEFT RUDDER PEDAL WAS STIFF TO OPERATE AND RUDDER MOVED TO THE LEFT WITH SOUNDS OF BREAKING COMPOSITE.  LT HYD SYS PCA JAMMED IN FULL LEFT WITH CTR AND RIGHT SYS PCA`S FIGHTING THE LEFT.  ALSO, FOUND INTERFERENCE DAMAGE TO SECONDARY INPUT CONTROL ROD AND REACTION LINK AT CTR PCA POSITION.
